I too have the same issues as some others have mentioned. Mine all started when I was hospitalized for a pneumothorax. It was my second occurance and I was on Fentanyl for 5 solid days. I had a chest tube and then I opted in for surgery to prevent future occurances happening again. They gave me Dilaudid in the OR and I was back out resting on a PCA of Fentanyl. In addition, they gave me some anti-inflammatory which seemed to have made me itch; however, I am uncertain if that was the cause. I don't remember clearly when it began but it seemed to have been after the surgery.
The pain was overwhelming, I never noticed the itchiness until I was discharged and fully recovered from the pain, which took almost a month. The itching began to intensify and I knew this would be an issue due to its intensity.
I usually get it when I am either in the sun, sneezing, excited, or just sitting down concentrating on something. It lasts for minutes and it randomly starts anywhere and spreads quickly throughout the body. There are no blemishes or any residual signs of a rash. It's painful at times and unbearable...especially when I am trying to get back into shape! This is also ruining my life. I look like a drug addict or something.
Speaking of drugs. I was continually on Oxycodone after my surgery for my pain management. In addition, I had cyclobezaprine and trazadone. Not sure if it exacerbated the pain...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.